- PhenibutGABAergic CompoundAnxietyMoodSleep & Insomnia
How It Works:
Top Phenibut Products* ❯View User Ratings* ❯*Affiliate LinksOVERVIEW: Phenibut is a nootropic derived from GABA and developed in Russia. Unlike GABA, it can penetrate the Blood-Brain Barrier when supplemented orally. READ MORE...USED FOR: Mood, Relaxation, Anxiety, Social Anxiety, Depression, Sleep, Nootropic Cognitive Function, Focus, Attention.MECHANISM: Phenibut is a non-selective agonist for GABA(A) and GABA(B) receptors. By stimulating GABA receptors, this nootropic exerts and anxyiolytic effect. READ MORE...DOSAGE: 250 - 1000mg per day.SIDE EFFECTS: Insufficient evidence to rate safety. May cause drowsiness, lightheadedness, nausea, headache or stomach discomfort at low dosages. More serious side effects including memory loss, unconsciousness and withdrawal symptoms can occur at high dosages or with long-term use. READ MORE...INTERACTIONS: May interact with drugs that affect the GABAergic system, sedatives and alcohol.RELATED SUPPLEMENTS: GABA, 5-HTP, L-Tryptophan, L-Tyrosine, L-Theanine,Melatonin, Inositol, SAMe, Rhodiola Rosea, Ashwagandha, Valerian Root, Kava Kava, Picamilon, St. John's Wort
- Powerful anxiolytic for stress reduction
- Stimulates GABA receptors & supports sleep
- Neuroprotective & supports cognitive function
Let’s face it – the body self-regulates, so, when you put GABA into your system, does your body produce less GABA to compensate, and if so, is that why withdrawl is awefull?
It is a fact: taking thyroid medication signals the thyroid to produce LESS thyroid – that’s why you feel sick the first weeks.
Someone please answer….
That sounds like the definition of tolerance, so yeah. That’s correct. Or if your body doesn’t make it, it gets used to the chemical by trying to keep the body in homeostasis until it gets used to it and get a tolerance.
This stuff is dangerous, too much is still unknown about it. I’m a Nurse and I just had a friend die from using it, he was fine one minute then the next got very paranoid, anxious and ran away. He was found deceased 30 mins later. I’d caution anyone using this until they know more about this drug and it’s withdrawals.
I’m not a scientist or anything, but I’m pretty sure A LOT is known about this drug.
How much was your friend using?
For how long?
What was the cause of death?
How can it be directly linked to his Phenibut use?
Why was he using it?
Did he have any psychological disorders?
I mean, there are so many other things that you have to consider and take into perspective when it comes to situations like this.
Just pointing the finger at a drug is kind of a cop-out — and above all — a scare tactic.
I’ll end by stating that there are no reported deaths caused by Phenibut or Phenibut withdrawal.
I’ve been using Phenibut for almost a year. Sometimes it’s once a week, sometimes it’s for three or four days then a break. After one day, I feel almost hungover but it’s tolerable and easily slept off. After a few days, I’ve experienced strange withdrawal symptoms like hypersensitivity to (highly annoyed by) sound – voices and noises made by mouth especially – even my own. Also, I’ve experienced facial itching and sneezing, runny nose. Has anyone else had this?
I take it daily, 1000 mg. 2x a day. (It turned out to be a fantastic antidepressant, actually). But, if for some reason there’s too long a space between doses, e.g., dose at 6 P.M. and then not until 12 Noon the next day, I will get a very definite withdrawal. I get the ‘alcoholic shakes’ and profuse sweating. Until I get my dose down & it kicks in.
Phenibut withdrawal wasn’t nearly as bad as I expected, not as bad as others say it was for them. I stopped taking phenibut abruptly – no tapering – after 4 months of daily use at 4000/mg. per day.
Here’s what I DID experience:
– Annoying tremors & shakes, mostly in the hands when holding something, especially during the morning hours and after my usual A.M. coffee.
– A general feeling of being ‘;wound up’.
– Very early morning awakenings (say, 3 A.M.) where I could not get back to sleep unless I took some kratom or valerian.
– A near constant tinnitus.
– A clear head and quick thinking (clearer & quicker than when i was on the phenibut).
– The ability to go to work every day and do a great job.
Here’s what I did NOT experience:
– Feelings of impending doom.
– Crushing depression,
– Excessive sweating.
– Hallucinations, neither visual or aural.
I write this report entering Day 5 after sudden cessation. So overall, nothing as devastating as benzo withdrawal or full-fledged alcohol withdrawal (DT’s). And I’d say that most of the opioids have more distressing withdrawals than this.
Valerian root – in the form of capsules, purchased at the local Family Dollar Store – worked surprisingly well at stopping the tremors. I used the valerian on Days 2 & 3 only. Note: I took high doses of it. But it did work and it worked wonderfully. That was a pleasant surprise because previously I never thought much of valerian before.
Thanx for your comment. I to am a daily Phenibut user at around 4g. I’m thinking of resetting myself to bring the old tolerance down. The only reason I’m thinking of stopping is the effects aren’t lasting and the elation and “no inhibitions” effect don’t seem to always be there. What made you stop? Think I need a wash out. People take Prozac and Paxil everyday because it helps them, I take Phenibut.
Hey Dave, I’m another daily user at around 4g. I noticed the same thing. I’m also getting hyper sensitive, which to me is a bad side effect when your getting along better than ever with your girl, then suddenly you start arguing over something small and stupid. I get frustrated that Phenibut is not working like it used to. I’m up to 4g and 4g of Kratom. In a few hours I vape a little cannabis and I’m off to paradise! Bike ride and workout are a breeze. But what used to last all day with a 500mg booster in the middle of the day, now is less and less effective. I don’t want to go up to 5g. So I guess I have to taper. According to this blog you replied just 4 days ago. So I’d like to somehow keep in touch and know how you are doing. Thanx.
I normally order phenibut from liftmode.com and haven’t been disappointed thus far. I suffer from insomnia and have mild anxiety so phenibut definitely helps out a lot. Its difficult to be around other people when you’re going through a lot internally and this definitely helps me come out of my shell, not think about my problems so much and just really be in the present moment. I only take it once every week or once every couple weeks, depending on how im feeling but i really try not to overdue it because i read about withdrawals and developing a tolerance for it, and do not wanna go through that.
im also super happy its available online for purchase and i dont have to go through the process of a visit to the doctor. this stuff is actually powerful and super sedating in large doses so please be careful. also dont mix it with alcohol bc it will double the alcohol intake and you will feel like crap and have a major hangover. not to mention the damage to your liver. all in all, i really hope they dont take it off the market because ive come to really rely on this when i need it most. get it. it works.
My naturapathic doctor recommended phenibut to me for sleep. I have taken. 900mg an hour before bedtime for 2 years. I ran out of phenibut a week ago and the sudden stop of phenibut has caused a week of hellish withdrawal symptoms of terrible hand tremors,all over shakiness, jitteriness, nausea, lack of appetite, terrible depression, and lethargy, and insomnia. I am a wreck! I tried substituting with 750mg of a Gaba capsule which. caused terrible all over itchiness which kept me awake all night. I am back on the 900mg of phenibut for the past two nights and I am at least getting some sleep but not enough yet. I am still. very depressed tho, however I am married to a verbally, emotionally, and ocassionally physically abusive rage a holic
man. I also have multiple health issues including heart failure. I can’t focus enough to even see an attorney about divorce. Been married for 23 years, worked for 35yrs. as a preschool teacher but am now disabled.